Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Jan Čermák

The asymptotic behaviour of $q$-difference equations with multiple delays

Detaily:

Rok, strany: 2009, 41 - 50
Kľúčové slová:
q-difference equation, q-exponential function, asymptotic behaviour.

O článku:

We investigate asymptotic properties of solutions of a class of linear $q$-difference equations. We relate their behaviour to the asymptotics of some $q$-exponential functions and mention possible connections with the corresponding continuous case.

Ako citovať:

ISO 690:
Čermák, J. 2009. The asymptotic behaviour of $q$-difference equations with multiple delays. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 41-50. 1210-3195.

APA:
Čermák, J. (2009). The asymptotic behaviour of $q$-difference equations with multiple delays. Tatra Mountains Mathematical Publications, 43(2), 41-50. 1210-3195.